MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RISE EXPANDABLE SPACER; LATERAL INSERTER

GLOBUS MEDICAL, INC. RISE EXPANDABLE SPACER; LATERAL INSERTER
Model Number 693.601
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
During surgery the patient's retroperitoneum was damaged while being rolled between two instruments.This event occurred in japan. .
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Neither the device or any imaging could be provided for evaluation.No determinations could be made as to the cause of the reported issue.The following sections have been updated: b4, g6, h2, h10 and b4, e1, h2, h6, h10.

Brand Name
RISE EXPANDABLE SPACER
Common Device Name
LATERAL INSERTER
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837896
Report Number3004142400-2023-00131
Device Sequence Number7246025
Product Code LXH
UDI-Device Identifier00889095058468
UDI-Public00889095058468
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number693.601
Device Lot NumberENX246AF/ENW347AF
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexFemale
Patient Weight78 KG
Patient RaceAsian